# SDR 9619403244

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE CHECK OF THE EMERGENCY LIGHTS SYSTEM BATTERY PACK CAPACITY CHECK, FOUR BATTERY PACKS REQUIRED REPLACEMENT.  REPLACED BATTERY PACKS, OPERATIONAL CHECK OK.
